# SDR REXA2013112702189

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 15,495 hours, 10,014 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE VACUUM SEAL BROKEN.  REPLACED AFT PBE PN OFF ON MR10047N IAW AMM 35­31­06.
